Homology, Homotopy and Applications

Volume 7 (2005)

Number 3

Proceedings of a Conference in honour of Victor Snaith

Equivariant version of real and complex connective $K$-theory

Pages: 63 – 82

DOI: https://dx.doi.org/10.4310/HHA.2005.v7.n3.a5


J. P. C. Greenlees (Department of Pure Mathematics, University of Sheffield, United Kingdom)


We survey available results on the construction and calculation of equivariant versions of real and complex connective $K$-theory.


connective $K$-theory, equivariant $K$-theory, real $K$-theory

2010 Mathematics Subject Classification

19L41, 19L47, 19L64, 55N15, 55N22, 55N91

Published 1 January 2005